Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Phobia of stage presentation, tremors in body, faster heartbeat. Help

Hello,
I have a problem which I dont know what exactly it is, and to whom to consult. actually I have fear or phobia on performing on stage or presenting any presentation etc. I am normal person but it happens only when i have to go on crowdy stage even it happen on less crowd which i dont used to have earlier. my hands, or whole body starts shaking/ tremors and heart beat much faster n louder, after performing all get normal.... please tell me what should I do to overcome this problem, sometimes i fell shame because of it.
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
THESE ARE ANXIETY PROBLEMS
IT IS YOUR WILL POWER WHICH CAN BRING YOU OUT
YOU DONT HAVE ANY PROBLEM YOU ARE NORMAL
BUT IF YOU CANT COME OUT YOURSELF
YOU CAN TAKE HELP FROM CLINICAL PSHYCOLOGIST WHO CAN HELP YOU TO COME OUT OF YOUR PROBLEMS
A FEW CONSULTATIONS WITH CLINICAL PSHYCOLOGIST CAN TAKE YOU OUT OF THIO PHOBIA
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor